Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Weakness, tiredness, panic disorder, dizziness after antimalarials. Prescribed naklofen, dangyl, novacip, eleron. reason?

I got malaria 2months ago and I ve been giving medicine,after taking all malaria medicine I feel weakness and usual Tiredness, panic disorder , dizziness ,I report to doctor again and He give me medicine such as naklofen duo,Vit-b-denk ,dangyl-400,novacip-5000, folic acid ,Eleron am taking the medicine but still feel weakness and usual Tiredness,panic disorder sometime dizziness
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
chronic malaria can cause severe anemia, excessive liver damage,& jaundice.
some times CNS(central nervous system) complications which may be reason for panic & dizziness .
some times other associated infectious diseases may cause persistence of symptoms (like typhoid,
and UTI). you should have proper investigation under supervision of a good physician .
proper diet and rest will add on the treatment .
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor